# SDR I5EA2016080100001

- Difficulty date: August 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 66,750 hours, 42,535 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145525
- Part serial: 6496
- Condition: Pressure Loss
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, RIGHT ENGINE BLEED INDICATED FIVE PSI.
